Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 750939, 14 pages
http://dx.doi.org/10.1155/2012/750939
Research Article

Thermal Diffusion and Diffusion Thermo Effects on MHD Thermosolutal Marangoni Convection Boundary Layer Flow over a Permeable Surface

1Institute of Engineering Mathematics, Universiti Malaysia Perlis, Taman Bukit Kubu Jaya, Jalan Sarawak, 02000 Kuala Perlis, Malaysia
2Institute for Mathematical Research and Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Malaysia

Received 6 January 2012; Revised 1 March 2012; Accepted 15 March 2012

Academic Editor: Hiroshi Kanayama

Copyright © 2012 R. A. Hamid et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. A. Hamid, W. M. K. A. Wan Zaimi, N. M. Arifin, N. A. A. Bakar, and B. Bidin, “Thermal Diffusion and Diffusion Thermo Effects on MHD Thermosolutal Marangoni Convection Boundary Layer Flow over a Permeable Surface,” Journal of Applied Mathematics, vol. 2012, Article ID 750939, 14 pages, 2012. doi:10.1155/2012/750939